Dec 31, 2001
There's been a lot of talk in the U.K. recently over taking too many/too much of a particular vitamin supplement, Vitamin C for example..taking 1500mg a day in an attempt to ward off the Flu/colds etc,but for me it seemed to make things worse(itchy/dry/flaky skin)
| Response from Dr. Henry
Most studies involving vitamin C don't utilize more than 1000 mg. There is variability in side effects experienced by different persons with different vitamins/alternative medications. Perhaps you should try taking less vitamin C (250-500 mg) and see if your skin does better. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Sucking Penis Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Tiredness After Getting Fingered Worried I Have HIV
- Vaginal Discharge After Fisting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.